# SDR DALA2021080304398

- Difficulty date: July 9, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,881 hours, 38,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1395 S2-3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 ER/A 592654-14; FUSELAGE SKIN / STA. 1395, S2L-S3L / FLUSH SKIN REPAIR. CORRECTIVE ACTION: REF ERA 592654-14 (1869997)
